MathSciNet Relay Station
MathSciNet bibliographic data
MR1157999 31A10 (35J05)
Constanda, Christian On the solution of the Dirichlet problem for the two-dimensional Laplace equation. Proc. Amer. Math. Soc. 119 (1993), no. 3, 877–884.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement